# SDR SIMA200725702

- Difficulty date: September 11, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 11,737 hours, 9,873 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158861
- Part serial: 351
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO ENGINE 1 BLEED VALVE FAIL MESSAGE.  REMOVED AND REPLACED SERVICEABLE NR 1 ENGINE BLEED VALVE IAW EMB 140 AMM 36-11-05.  OPS CHECK GOOD.  AIRCRAFT RETURN TO SERVICE.
